Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

"Decimal" Expansions to Nonintegral Bases

L. C. Eggan and C. L. Vanden Eynden
The American Mathematical Monthly
Vol. 73, No. 6 (Jun. - Jul., 1966), pp. 576-582
DOI: 10.2307/2314786
Stable URL: http://www.jstor.org/stable/2314786
Page Count: 7

You can always find the topics here!

Topics: Integers, Decimals, Sufficient conditions
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
"Decimal" Expansions to Nonintegral Bases
Preview not available

Page Thumbnails

  • Thumbnail: Page 
576
    576
  • Thumbnail: Page 
577
    577
  • Thumbnail: Page 
578
    578
  • Thumbnail: Page 
579
    579
  • Thumbnail: Page 
580
    580
  • Thumbnail: Page 
581
    581
  • Thumbnail: Page 
582
    582